Skip to content

Announcements

Newly diagnosed? See our Hepatitis Health Center to learn more about it.


Vyvanse (Psychiatric drug) may cause hepatitis
avatar
maurorless posted:
I have called the manufacturers of Vyvanse which is used for ADD or ADHD to tell them my Gastroenterologist felt my severe hepatitis was caused by their drug. There was a very distinct relationship between beginning to take the drug and onset of the hepatitis. The man I spoke with didn't really seem to be taking notes or to care very much, so...I am spreading the word. If you or someone in your family begins to take this drug, watch them for symptoms. I just had extreme upper right quadrant pain, could barely walk or keep my eyes open. I was also beginning to turn a bit jaundiced. Don't wait. By the time I got to the hospital my liver values were off the chart. Looking at them a few years later still makes me sick to my stomach. Glad I didn't wait.
Was this Helpful?
0 of 0 found this helpful
Reply
 
avatar
oldtiff47 responded:
WHAT HEP DID YOU HAVE?

TIFF
DON'T TAKE YOUR ORGANS TO HEAVEN...HEAVEN KNOWS WE NEED THEM HERE !!


Helpful Tips

Sex and HCVExpert
Since this is understandably such a frequent question, I am leaving up this information. Sexual contact, whether it is genital, oral, or ... More
Was this Helpful?
53 of 61 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.